# SDR COMA9860380

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flexshaft
- Part number: 1217546
- Condition: Separated
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NR 5 THRUST REVERSER FLEX SHAFT HAS STRAND SEPARATION.  REPLACED FLEXSHAFT.
